Home | Links | Contact Us | About Us | Bookmark
Medical Forum Search :
 
   Homepage      News      Health Topics     Health Directories      Medical Forum      Dictionary  
Health Forum    Pain & Pain Management
Health Discussion Forum

 I need to get rid of a Headache!!!?
I have a really BAD headache and cannot take any meds for it....does anyone know of a way i can get rid or it? I have had it for 3 days and its KILLING me!
Thank you!!!...


 My ate my pillows,what should i do?
i woke up and they were gone.Oct.20...


 Can a doctor call in a perscription for a bladder infection without going into his office?
Is it unlikely that my doctor will call in a prescription for an antibiotic for a bladder infection without going into his office? I'm petrafied of doctors and want him to just call it in....


 Last night i had a migraine headache and i saw white lines in waves in my vision from my right eye????
Which is also where the pain was coming from, what could that mean???
Additional Details
This is not my first migrain, but my first one in a while, i use to get them back in hihn school ...


 Emergency room please help?? ten points to best answer need help asap?
when i drink milk i get really bad sharp sharp stomache pains that sometimes feel like iam gunna die and i have to go to the bathroom really bad and i start to also throw up it lasts about an hour ...


 What is the best way to get rid of a cold as soon as possible?
i've got a terrible cold it started with a really sore throte on saturday & has just got wers. Its keeping me off school 2day & who nows how long for after. Its really bad & i'm ...


 I accidently shot my Neighbor in Both arm's and Both Leg's.WHAT DO IDO!!?
...


 My wife might have a op, but is scraed of being knocked out,any sugestions?
she might av to av her scaphiod bone pinned in her hand but she is terrified of being knocked out for the op, does anyone know how i can relax her or if there is any other way of her havin the op ...


 My brother fell on my head and he kicked my temple and i have a reli bad headache and sleepy wt should i do?
plz telll me wt to do and im kinda dizzy
Additional Details
thanks everybody who answered to this !!...


 I took 2 Lorcet(hydrocodone) and 1 valium within 4 hours I won't OD...will I?
I got in a car accident today and F'd up my back neck and shoulder..the one lorcet wasn't doing it, i took another wasn't doing it..took a valium now i'm scared. I dont' want ...


 I just ate a hand full of zoloft ( besides callinq me retarded ) am i qunna die.?
like i said just popped a whole bunch of zoloft dont ask why ( extremely pissed ) am i qunna die.

have no idea how many prolly 10 - 15 ( 50 mq )...


 I have an ear infection and I am having discomfort to my upper jaw. Any ideas why?
I have a doctor appointment ...


 Tight chest pain that moves to the back and arms?
...


 Do tonsillectomies hurt (during the surgery)?
Because I having one on Feb 7. I just want to find out if there is any discomfort or pain during surgery....


 Headache won't go away!!!!!!!!!?
My mom has had a headache for two weeks she had an mri no tumors or anything.Nothing is easing it otc meds prescription, dark room laying down, nothing. Any advice would hel;p she'll try ...


 How to heal soar legs.?
i just got back from a school dance, and my legs and butt hurt so bad. other than taking meds, what can i do to reduce the pain?...


 Chest pain?
I sometimes get a terrible pain in my chest. Its always on the left side, and when it happens I can only breath in or out a certain point, it feels like if I go past that point the pain increases and ...


 Im trying to get the stomic surgry for wait lost. is it a good thing to do? i waigh 250 im 5 10 an knees hurt?
how much dose that surg cost?...


 All of a sudden i keep getting this bad pain in my left side, like right around
where my ribs are on my left, its really sharp it hurts and it makes it hard for me to breathe? what could this be? its been happening for like 3 hours ...


 Why does a girafee have a long neck?
...



*-*Andi*-*
Should muscle relaxers make you sick???
I have a condition called Scolisos and I am taking muscle relaxers that the doctor gave me for the pain,I have noticed I am sick to my stomach and headaches alot since i have begain taking them.Has anybody that is on these or has been had the same symptms???If so tell me what i should do???THANKS!!!
                     




tlm
Rating
if you feel sick when you are coming off of them it is probably normal, take another. if not see your dr. there are many cons to taking muscle relaxers. ask for a non-narcotic.


sangrealatlogres
Yes, muscle relaxers can have those effects. Just go back and tell your Doctor. They are common side-effects for some people using muscle relaxers. There are different kinds muscle relaxers that won't cause the same side-effects.


Calina
Call your doctor or pharmacist and discuss these side affect with them. They can let you know if this is just something transient or if you are too sensitive to the medication and need to switch to something else.


relaxed
You can check with same doctor or a different one to see if the medication is wrong for you(had naproxen sodium in prescription strength for back sprains). But yes, I'm guessing at what you mean and truthfully had the same affect. Might just be the results of the stuff.


joyceheatherington
Look at the side effects to the medication, it should tell you if what you are feeling is normal.


shellybear0925
Rating
It depends on the side effects of the medicine you are taking and the dosage, milligrams and so forth. Try taking it with some bread, that helps. I take cyclobenzaprine and that can make me feel queasy too....hope you feel better soon. Take care...


pkingman1274
Rating
check drugs.com, put in the name of your particular muscle relaxer. Look at the adverse reactions section. Nausea is an extremely common side effect of many different medications.


marnie
I'm an RN who has taught Nursing for over 20 years. I've also had scoliosis since age 13 so I thoroughly understand the condition. Scoliosis by itself usually doesn't cause pain but after a period of time musclespasm often develops. Depending on the antispasmodic, nausea and wretching are common complications and headaches are also a possible side effect. I suggest that you report these side effects to your doctor and see if you can be prescribed a different muscle relaxant. In addition you might try taking the muscle relaxant with dinner or with food at bedtime. Since many patients find muscle relaxants to be very sedating taking them at bedtime seems to help. Also the muscle relaxants are only one mode of treatment for people experiencing problems with scoliosis. A physical therapy treatment program along with warm/hot baths at home and stretching exercises done at home prove to be very helpful for people with your condition. In addition, many Orthopedic Physicians suggest that their patients with scoliosis use pain relieving muscle relaxant creams of which there are many on the market. Also you might find massage therapy treatments to be beneficial. Good luck to you. Just keep persevering as there are numerous things available that might be helpful for you.


big bad momma
Rating
all medications have some side effects,pain killer usually require something on the stomach before taking,if it's nothing but a slice of toast and cup of tea


Mustang Sally
Rating
All medicines effect people differently. Pain Killers and muscle relaxers keep me from sleeping and make me sick to my stomach. Ask the doctor to try a differnt kind, maybe one that's not so strong. Good-luck!


northernbornsoutherner
Rating
Call the doctor's office, or even call the pharmacy and speak to the pharmacist.
Check the literature that came with your medicine. If stomach upset is a side effect, there's your answer. And if it isn't, ask what you can do to alleviate it, like taking it with food or a glass of milk. Above all, before self-diagnosing, call either dr. or pharmacist and ask.


DAZY M
Headache is a pain in the head, scalp or
neck. Headaches can becaused by minor problems like
eyestrain, lack of coffee or moreserious reasons like
head injury, brain tumors, encephalitis andmeningitis.
Taking painkillers continuously can have harmful side
effects, so it is better to modify your lifestyle. More information
available at http://tinyurl.com/q8696


NOIZE
Rating
You may need to take a different type of muscle relaxer...ask your doctor...tell him about your symptons.


IMHO
Try to take them on a FULL stomach. Or with a glass of milk to coat your stomach. Those pills are potent. Good luck. Hope this helps.


 Enter Your Message or Comment


User Name:  
User Email:   
Post a comment:







Archive: Forum -Forum1 - Links - 1 - 2
HealthExpertAdvice does not provide medical advice, diagnosis or treatment. 0.044
Copyright (c) 2014 HealthExpertAdvice Friday, October 24, 2014
Terms of use - Privacy Policy